Medical Questions > Mental Health > Addiction, Recovery Forum

severe tramadol addiction, can i prevent a seizure?

Must Read
Learn the basics about mental disorders, including risk factors, diagnosis, and treatment options. ...
Learn about risk factors to developing a mental health condition. ...
Learn about screening and diagnosis options available for mental conditions....
PLEASE HELP::SEVERE TRAMADOL ADDICTION::
I have been taking up to 20 pills daily. 50mg. I am scared to death that my quitting of this HORRIBLE drug is going to leave me with a seizure, or some other serious medical condition. It has been 34 hours since my last pill. I am starting to feel the loopiness in my head. I am aware that it may be beneficial to ween myself off, but it is no option at this point as I have no refills left through my online pharmacies... thats how often I get them.
PLEASE HELP... I read that it takes about 48 hours-72 hours for it to physically leave your body, and of course the psychological part lasts.. lord knows how long.
PLEASE HELP ME... How do I prevent a seizure. Is it guaranteed something like this will happen to me? I need to quit, and I have made the choice... now... I am just terrified... Sad
Did you find this post helpful?
|

replied June 2nd, 2012
Tramadol addiction
I have 'cold turkey' quit this awful drug twice. I, under NO circumstances, recommend you do that. Seek help when you are ready to quit. It is dangerous to go it alone. I thought I was literally going to die. I 'wished' for death more times than one. Btw, I went back on them 3 times and still hooked. Get help.
|
Did you find this post helpful?

replied June 3rd, 2012
See your GP at once. If you don't have a regular doctor, go to Emergency. I'm not that familiar with Tramadol but abruptly quitting from high doses of anything can be extremely dangerous. You could indeed be at a high risk for seizures.

Go to ER and explain what you've been doing. Don't lie about dosages. Don't try to wait it out. Withdrawal symptoms may take as long as a week to peak.

If the worst comes to the worst, alcohol might help (not in excess) since it has some common interactions with neurotransmitters in the brain that might mitigate withdrawal symptoms. However, this is a last-refuge scenario.

Get thee to ER, and quickly. And STOP ORDERING DRUGS OFF THE INTERNET.
|
Did you find this post helpful?